# SDR YENA2025060400564

- Difficulty date: June 4, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11679
- Aircraft time: 4,761 hours, 890 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pump
- Part number: C12CB0013
- Part serial: 12681
- Condition: Illuminated
- Location: Apu Fuel
- Part time: 4,843 hours, 906 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#324, LAX-JFK. (ETOPS).  APU CLASS II MESSAGE ( CLASS II MAINTENANCE MESSAGES DISPLAYED ).   REPLACED APU FUEL PUMP REF LP 4302345-1 MX-4 UPDATED, PLACARD REMOVED.
